# SDR UPS09854460

- Difficulty date: January 28, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Defective
- Location: Lt Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BTB - WHEN STARTING NR 2 ENGINE ON PUSHBACK, DUCT OVERHEAT LIGHT ILLUMINATED, FOLLOWED BY PACK TRIP LIGHT ILLUMINATING, FOLLOWED BY SMOKE IN THE COCKPIT.  SUPPLY DUCT LEAKING AT CLAMP IN FWD ACC.  DEFERRED LT PACK PER MEL 21-38-1.  DMP C/W M393740 ASSIGNED.  REMOVED & REPLACED LT PACK SHUTOFF FLOW CONTROL VALVE IAW AMM 21-55-05-4.  OPS CHECK NORMAL.  THIS CLEARS M393740.
